# SDR MASA2024081500105

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 43,062 hours, 34,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 CENTER CEILING EMER LIGHT INOPERATIVE.  REPAIRED CONNECTOR AT FIRST CLASS DIVIDER, AND REPLACED #2 EMERGENCY  BATTERY LIGHT CHARGER. OPS CHECK GOOD.
